It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Re: Three days without sleep, now 7 am... paxil withdrawl?

Re: Three days without sleep, now 7 am... paxil withdrawl?

[ Back to Messages ]


Posted by Mike on August 11, 2000 at 05:55:25:

In Reply to: Three days without sleep, now 7 am... paxil withdrawl? posted by cLoNe on August 07, 2000 at 10:23:31:

: I haven't slept in three days...
: Now it's almost 7 am and I still can't sleep.
: I've tried everything... I moved my bed tonight so that my head faces north to "allign myself with the magnetic polarity of the earth" yes I am this lame.
: I drank a glass of hot milk, I put a fan by my bed for white noise, I listened to what was supposed to be a cd of tranquility with whales, it all it did was annoy me. I unplugged my illuminated alarm clock and blocked off all light sources in my room, I've tried relaxation techniques, the wiggling your toes crap, the deep breathing crap, the visualizing a flame and making it as detailed as possible crap, the blanking your mind crap, and no matter what I do, I just can not fall asleep. What the hell is wrong with me? I quit paxil cold turkey five days ago, but I was only on it for two months, I don't know how long this will last... my eyes hurt, my head hurts, my body hurts, my brain hurts... sleep would cure it all... too bad I CAN'T SLEEP. I've always had some trouble sleeping... but this is insane... God I feel like dying just so I can rest... please help me.

cLoNe, First of all, DON'T do that cold turkey crap again, o.k.? That's probably your current problem. Now, look into this: Remeron is a relatively new antidepressant that works particularly well on insomnia! Ask your doctor if this med. is right for you. I think it will give you the shut-eye that you need! Take care.

Follow Ups

All times are GMT -7. The time now is 01:56 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!